Alert archive / Indiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 135, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 4:19 PM EDT for 4 counties in Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2012, 4:19 PM EDT (20:19 UTC)
- Expired
- Mar 15, 2012, 4:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clark County, IN, Jefferson County, IN, Scott County, IN, Washington County, IN
The radar
The Louisville radar (KLVX), 78 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 3:06 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1236 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1005 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
591 WUUS53 KLMK 152019 SVRLMK INC019-077-143-175-152045- /O.NEW.KLMK.SV.W.0135.120315T2019Z-120315T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 419 PM EDT THU MAR 15 2012 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLARK COUNTY IN SOUTH CENTRAL INDIANA... SOUTHWESTERN JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA... SOUTHERN SCOTT COUNTY IN SOUTH CENTRAL INDIANA... EASTERN WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 445 PM EDT * AT 415 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. QUARTER SIZE HAIL WAS REPORTED IN HENRYVILLE. THIS STORM WAS LOCATED 8 MILES EAST OF NEW WASHINGTON THIS STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL ALSO IMPACT... MAINLY RURAL AREAS OF EASTERN WASHINGTON...NORTHERN CLARK... SOUTHERN SCOTT AND SOUTHWESTERN JEFFERSON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3876 8558 3856 8547 3851 8580 3863 8600 TIME...MOT...LOC 2019Z 180DEG 0KT 3853 8539 WIND...HAIL <50MPH 1.00IN $$ SCHOETTMER
2 follow-up statements
383
WWUS53 KLMK 152028
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT THU MAR 15 2012
INC175-152039-
/O.CAN.KLMK.SV.W.0135.000000T0000Z-120315T2045Z/
WASHINGTON IN-
428 PM EDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY IS
CANCELLED...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3876 8558 3856 8547 3852 8574 3863 8589
3866 8589
TIME...MOT...LOC 2029Z 180DEG 0KT 3853 8539
$$
INC019-077-143-152045-
/O.CON.KLMK.SV.W.0135.000000T0000Z-120315T2045Z/
SCOTT IN-JEFFERSON IN-CLARK IN-
428 PM EDT THU MAR 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN CLARK...SOUTHWESTERN JEFFERSON AND SOUTHERN SCOTT
COUNTIES...
AT 424 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 8 MILES EAST OF NEW WASHINGTON THIS
STORM WAS NEARLY STATIONARY.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
MAINLY RURAL AREAS OF NORTHEASTERN CLARK...SOUTHERN SCOTT AND
SOUTHWESTERN JEFFERSON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3876 8558 3856 8547 3852 8574 3863 8589
3866 8589
TIME...MOT...LOC 2029Z 180DEG 0KT 3853 8539
WIND...HAIL <50MPH 1.00IN
$$
SCHOETTMER427
WWUS53 KLMK 152045
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT THU MAR 15 2012
INC019-077-143-152056-
/O.EXP.KLMK.SV.W.0135.000000T0000Z-120315T2045Z/
SCOTT IN-JEFFERSON IN-CLARK IN-
445 PM EDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK...
SOUTHWESTERN JEFFERSON AND SOUTHERN SCOTT COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3876 8558 3856 8547 3852 8574 3863 8589
3866 8589
TIME...MOT...LOC 2028Z 180DEG 0KT 3853 8539
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:15 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 15, 3:15 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM EDT THU MAR 15 2012 .Short Term (Tonight through Friday Night)... Updated at 315 PM EDT Mar 15 2012 ...Severe thunderstorm watch for pulse storms/hail... In the wake of a convective complex that crossed southern Indiana earlier this morning, cumulus cloud development has been suppressed until recently. However, the atmosphere has become quite unstable and scattered to numerous thunderstorms have developed over southwest IN and central KY and will spread over the entire area by late afternoon. Given the strong instability across the region and weak shear, severe pulse storms are expected and will continue and thus, SPC has given our entire area a severe thunderstorm watch. Expect this to continue through the late afternoon and early evening hours. Storms will lose their strength with sunset but scattered convection will continue through the overnight hours most likely. For tonight through Friday night, the Lower Ohio Valley will remain within a very mild and moist early summer-like pattern. Several disturbances that are hard to nail down the timing will move across the region. Scattered thunderstorms are quite possible at any time from tonight through Friday night. For Friday, feel that the best chance of convection will lie south of the Ohio River. Expect overnight lows tonight not far from 60, and highs Friday in the upper 70s. .Long Term (Saturday - Thursday)... Updated at 300 PM EDT Mar 15 2012 Persistent and anomalous pattern will continue for much of the week. Deep SW flow will keep things unsettled for the first part of the weekend, so will continue to carry a chance POP for Saturday afternoon. The upper ridge over the Deep South will amplify Sunday and into the early part of next week, gradually shutting off our rain chances. Slight chance Sunday and then a dry forecast Mon-Wed. A bit more uncertainty creeps in around Day 7, as the models show a deep trof over the Rockies closing off into a deep upper low over the Southern Plains by Wednesday. ECMWF brings this feature far enough east for precip to return on Thursday, while the GFS is about a day slower. The forecast reflects a compromise and will include a chance POP for Thursday, but reality will be all or nothing depending on which solution verifies. Temps will run 20-25 degrees above climo both day and night through the period. && .Aviation (18Z TAF Issuance)... Updated at 100 PM EDT Mar 15 2012 Unseasonably warm and humid weather will very likely spark scattered to numerous thunderstorm by mid to late afternoon. In this early summer-like pattern, trying to pinpoint when a specific storm will impact a specific TAF site will be challenging. Feel that thunderstorms will begin to affect BWG and SDF as early as 19z, and LEX an hour or two later. Expect that thunderstorms will be most numerous from 20z through 02z early Friday, then diminish in coverage. However, isolated to scattered thunderstorms are possible at any time Friday as well. Southwest winds will average around 10kt this afternoon, then diminish to around 5kt from the south tonight. Friday afternoon, expect southwest winds around 10kt. Ceilings will stay VFR outside of any thunderstorms. Gusty winds and low visibilities and ceilings will occur within any thunderstorm. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......JSD/AL Long Term........RAS Aviation.........JSD
Hazardous weather outlook, Mar 15, 2:32 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 232 PM EDT THU MAR 15 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-161530- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 232 PM EDT THU MAR 15 2012 /132 PM CDT THU MAR 15 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY. STRONG INSTABILITY WILL ALLOW SOME STORMS TO BECOME STRONG OR SEVERE...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY RAINFALL. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS AFTERNOON OR EVENING. JSD/RS/AL
In the hours before
Special weather statement, Mar 15, 4:08 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT THU MAR 15 2012
INZ076-077-152045-
ORANGE-WASHINGTON-
408 PM EDT THU MAR 15 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...
AT 406 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PAOLI...AND MOVING NORTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
BROMER AND LEIPSIC...
SALTILLO AND CLAYSVILLE...
CAMPBELLSBURG AND SMEDLEY...
PROWSVILLE AND MOUNT CARMEL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3878 8618 3862 8607 3853 8647 3863 8654
3869 8642 3869 8632 3873 8631 3874 8630
3876 8629 3878 8626 3877 8624 3878 8620
TIME...MOT...LOC 2009Z 243DEG 27KT 3861 8640
SCHOETTMERLocal storm report, Mar 15, 4:10 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM HAIL FERN CREEK 38.16N 85.60W
03/15/2012 E0.50 INCH JEFFERSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200408
MRCSpecial weather statement, Mar 15, 4:11 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
411 PM EDT THU MAR 15 2012
KYZ023-026-061-070-152115-
BUTLER-HANCOCK-LOGAN-OHIO-
311 PM CDT THU MAR 15 2012
...STRONG THUNDERSTORMS APPROACHING WITH CONTINUOUS DANGEROUS
LIGHTNING...TORRENTIAL RAIN...HALF INCH HAIL...AND 50 MPH WINDS...
AT 406 PM EDT/306 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
WEBSTER COUNTY DOWN TO NEAR HOPKINSVILLE...AND MOVING EAST AT 45 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAINFALL WITH
RATES OF AROUND ONE INCH PER HOUR...HALF INCH HAIL...AND STRONG
GUSTY WINDS OF AROUND 45 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
RUSSELLVILLE...
MORGANTOWN...
HARTFORD...
SMALLHOUS...
KIRTLEY AND COFFMAN...
KEYSBURG AND WYSOX...
LICKSKILLET AND DOT...
THESE STORMS WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77...AND THE NATCHER PARKWAY BETWEEN MILE
MARKERS 27 AND 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
TORRENTIAL RAINFALL IS ALSO OCCURRING. EXPECT PONDING OF WATER ON
LOCAL ROADWAYS AND SUDDENLY REDUCED VISIBILITIES. DRIVERS SHOULD
SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3749 8713 3767 8683 3775 8682 3776 8670
3755 8659 3756 8664 3740 8661 3737 8650
3727 8646 3718 8650 3718 8662 3693 8664
3664 8679 3664 8706 3706 8706 3709 8690
3722 8691 3736 8703 3733 8714
TIME...MOT...LOC 2010Z 253DEG 40KT 3762 8743 3718 8727
3675 8744
ALLocal storm report, Mar 15, 4:13 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL ELIZABETHTOWN 37.70N 85.87W
03/15/2012 E0.88 INCH HARDIN KY LAW ENFORCEMENT
I-65 MILE MARKER 95.
&&
EVENT NUMBER LMK1200409
MRCLocal storm report, Mar 15, 4:15 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL SHEPHERDSVILLE 37.99N 85.71W
03/15/2012 E0.50 INCH BULLITT KY LAW ENFORCEMENT
&&
EVENT NUMBER LMK1200410
MRCLocal storm report, Mar 15, 4:18 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
418 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL HENRYVILLE 38.53N 85.77W
03/15/2012 E1.00 INCH CLARK IN BROADCAST MEDIA
&&
EVENT NUMBER LMK1200411
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:19 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 26 min |
| Mar 14, 8:44 PM EDT | Special Weather Statement | LMK | Dubois | 31 min |
| Mar 14, 9:16 PM EDT | Special Weather Statement | LMK | Orange | 29 min |
| Mar 14, 11:13 PM EDT | Special Weather Statement | LMK | Floyd | 32 min |
| Mar 14, 11:26 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd | 34 min |
| Mar 15, 5:36 AM EDT | Special Weather Statement | LMK | Dubois | 24 min |
| Mar 15, 5:57 AM EDT | Special Weather Statement | LMK | Dubois | 33 min |
| Mar 15, 7:18 AM EDT | Special Weather Statement | LMK | Orange | 57 min |
| Mar 15, 7:27 AM EDT | Special Weather Statement | LMK | Scott, Washington | 63 min |
| Mar 15, 8:00 AM EDT | Special Weather Statement | LMK | Jefferson | 60 min |
| Mar 15, 2:15 PM EDT | Special Weather Statement | LMK | Crawford, Perry | 60 min |
| Mar 15, 2:50 PM EDT | Special Weather Statement | LMK | Dubois | 40 min |
| Mar 15, 2:56 PM EDT | Severe Thunderstorm Warning | LMK | Dubois | 34 min |
| Mar 15, 3:06 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 24 min |
| Mar 15, 3:27 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange | 33 min |
| Mar 15, 3:46 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 29 min |
| Mar 15, 3:58 PM EDT | Special Weather Statement | LMK | Scott, Washington | 62 min |
| Mar 15, 3:59 PM EDT | Areal Flood Advisory | LMK | Crawford, Dubois, Orange | 2 hr |
| Mar 15, 4:08 PM EDT | Special Weather Statement | LMK | Washington | 37 min |
| Mar 15, 4:50 PM EDT | Areal Flood Advisory | LMK | Clark, Jefferson, Scott | 115 min |
| Mar 15, 5:07 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 38 min |
| Mar 15, 5:44 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 46 min |
| Mar 15, 6:11 PM EDT | Special Weather Statement | LMK | Floyd, Harrison | 34 min |
| Mar 15, 6:28 PM EDT | Special Weather Statement | LMK | Clark, Floyd | 32 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.